# SDR C2XA08ON104

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 13,971 hours, 10,711 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: O-Ring
- Part number: M832482912
- Condition: Worn
- Location: Fuel System
- Part time: 13,971 hours, 10,711 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 0060 - TUS - FLIGHT CREW REPORTED E2 FUEL IMPENDING BYPASS MSG ON EICAS/ E2 FUEL LEAK.  MX PERSONNEL FROM IAH REMOVED AND REPLACED O-RINGS FOR THE ELECTRICAL IMPENDING BYPASS SWITCH OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
